# SDR COEA2011122353801

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53571202200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: UPPER EXTERNAL SKIN UNDER ADF ANTENNA HAS CORROSION (LENGTH, 9.0", WIDTH 18.0", DEPTH .012").  FOUND CORROSION AND DEEP GOUGES ON EXTERNAL SKIN UNDER ADF ANTENNA, BLENDED DAMAGE AND REMOVED CORROSION FROM EXTERNAL SKIN IN A9. " X 18.0" AREA UNDER ADF ANTENNA.  CUT OUT DAMAGED SKIN, FABRICATED AND INSTALLED REPAIR DOUBLE AND STRINGER SHIMS IAW ATR72 SRM.  NOTE: CUT OUT 19.825L X 9.775W, DOUBLER 23.425L X 12.975W.
